# SDR DHLA2008745592

- Difficulty date: October 10, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXISTING REPAIR DOUBLER DEFORMED AND CORROSION FROM BS 680 TO BS 690 BETWEEN S26L AND S26R.  REPAIRED FUSELAGE SKIN SECTION FROM BS 680 TO BS 693.5 BETWEEN S25L AND S25R DUE TO REPAIR DOUBLER DEFORMED AND CORROSION OUT OF LIMITS IAW SRM 53-30-3 FIG 12 DETAIL X.
